The geometry of differential difference equations


Helminck, G.F. and Post, G.F. (1994) The geometry of differential difference equations. Indagationes mathematicae, 5 (4). pp. 411-438. ISSN 0019-3577

open access
Abstract:To each maximal commuting subalgebra h of glm(C) is associated a system of differential difference equations, generalizing several known systems. Starting from a Grassmann manifold, solutions are constructed, their properties are discussed and the relation with other systems is given. Finally it is shown how to express these solutions in T-functions.
Item Type:Article
Copyright:© 1994 Elsevier Science
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140385